# SDR USAA001196

- Difficulty date: July 31, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N821US
- Make and model: Doug DC-9-82
- Aircraft serial: 49138
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Part time: 48,024 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND LONGERON 2L CRACKED AND TORN .375 INCH AT STATION 265 AT ANTI-ANCHOR NUT.  SPLICED IN NEW LONG SECTION PER SRM 53-02 FIG 18.  (M)
